# SDR ASMF201303009

- Difficulty date: January 23, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737752
- Aircraft serial: 33791
- Aircraft time: 27,765 hours, 14,865 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 20 KNOTS DUE TO FORWARD ENTRY DOOR LIGHT TURNED ON.  DURING MX REVISION, THE FORWARD ENTRY DOOR WAS DETECTED LIGHTLY OPENED; THE FORWARD ENTRY DOOR WAS CHECKED IAW MM 52-11-00, NO DAMAGES WERE FOUND. THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 62,000 KG AND THE BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.
